Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

The arithmetic of the Lubin-Tate formal module in a multidimensional complete field


Authors: B. M. Bekker and S. V. Vostokov
Original publication: Algebra i Analiz, tom 26 (2014), nomer 6.
Journal: St. Petersburg Math. J. 26 (2015), 859-865
MSC (2010): Primary 12J10
DOI: https://doi.org/10.1090/spmj/1363
Published electronically: September 21, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the first part of the paper devoted to the derivation of an explicit formula for the Hilbert symbol in a complete multidimensional field, primary elements and the Shafarevich basis for Lubin-Tate formal modules are constructed, which is the crucial point in the construction of explicit formulas.


References [Enhancements On Off] (What's this?)

  • [Vost] S. V. Vostokov, Normed pairing in formal modules, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 4, 765–794, 966 (Russian). MR 548504
  • [Vost1] S. V. Vostokov, On I. R. Shafarevich’s paper “A general reciprocity law”, Mat. Sb. 204 (2013), no. 6, 3–22 (Russian, with Russian summary); English transl., Sb. Math. 204 (2013), no. 5-6, 781–800. MR 3113452
  • [Vost2] S. V. Vostokov, An explicit form of the reciprocity law, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 6, 1288–1321, 1439 (Russian). MR 522940
  • [Haz] Michiel Hazewinkel, Formal groups and applications, Pure and Applied Mathematics, vol. 78, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 506881
  • [Kol] V. A. Kolyvagin, Formal groups and the norm residue symbol, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 5, 1054–1120, 1198 (Russian). MR 552552
  • [Hen] K. Hensel, Die multiplikative Darstellung der algebraischen Zahlen für den Bereichenes beliebigen Primzahlen, J. Reine Angew. Math. 136 (1916), 174-183.
  • [Sha] I. R. Šafarevič, A general reciprocity law, Mat. Sbornik N.S. 26(68) (1950), 113–146 (Russian). MR 0031944

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 12J10

Retrieve articles in all journals with MSC (2010): 12J10


Additional Information

B. M. Bekker
Affiliation: Mathematics and Mechanics Department, St. Petersburg State University, Universitetskiĭ pr. 28, Petrodvorets, St. Petersburg 198504, Russia
Email: bekker.boris@gmail.com

S. V. Vostokov
Affiliation: Mathematics and Mechanics Department, St. Petersburg State University, Universitetskiĭ pr. 28, Petrodvorets, St. Petersburg 198504, Russia
Email: sergei.vostokov@gmail.com

DOI: https://doi.org/10.1090/spmj/1363
Keywords: Shafarevich generalized basis, formal group law, formal $C$-module, discrete valuation field, unramified extension
Received by editor(s): September 10, 2014
Published electronically: September 21, 2015
Additional Notes: Supported by RFBR (grant no. 14-01-00393)
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society